Ive been taking Toporol XL 50mg tablets twice per day for several years to control an arrythmia. Now Im starting to have anxiety attacks after taking the dose at night. Has anyone else experienced this after taking it for so long?
Can Toprol-XL cause evening anxiety after years of taking it ?
- 15 Dec 2011 by Questions12
- 6 Sep 2013
- toprol-xl, anxiety, generalized anxiety disorder
Hello Questions12. I noticed your question the other, didn't answer and took my time, read up on the drug, via this site and several others. I couldn't find anything, concrete but given how the drug works, it tells me yes, it might certainly beable to cause your anxiety levels to increase. I'm not a chemist, or a doctor, so you could ask your pharmacist, or your doctor the likely hood that it can occur. But, personnaly, without proof, say yes, it could. I'd be curious at other peoples answer to your question. Best of wishes and health,pledge
- Toprol-XL Information for Consumers
- Toprol-XL Information for Healthcare Professionals (includes dosage details)
- Side Effects of Toprol-XL (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Aug 2010 • 2 answers
Posted 5 May 2013 • 2 answers
Posted 6 Sep 2013 • 4 answers
Benzodiazepine Withdrawal - I have been on klonopin for 32 years originally for generalized anxiety?
Posted 1 Jan 2015 • 5 answers
Posted 20 Apr 2015 • 3 answers